Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homogeneous Hamiltonian $ G$-bundles


Author: R. Lashof
Journal: Proc. Amer. Math. Soc. 121 (1994), 599-603
MSC: Primary 57S15; Secondary 55R91, 57R15, 58F05
DOI: https://doi.org/10.1090/S0002-9939-1994-1218116-6
MathSciNet review: 1218116
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Kirillov, Kostant, Souriau, et al. theorem on homogeneous Hamiltonian G-manifolds is generalized to (closed) Hamiltonian G-manifolds with isotropy groups of (fixed rank) maximal rank.


References [Enhancements On Off] (What's this?)

  • [1] R. Abraham and J. Marsden, Foundations of mechanics, 2nd ed., Benjamin-Cummings, Reading, MA, 1978, p. 302. MR 515141 (81e:58025)
  • [2] G. Bredon, Introduction to compact transformation groups, Pure and Appl. Math., vol. 46, Academic Press, New York, 1972, p. 191. MR 0413144 (54:1265)
  • [3] Wu Yi Hsiang, Cohmology of topological transformation groups, Ergeb. Math. Gregeb. (3), vol. 85, Springer, New York, 1975, p. 12.
  • [4] Gerald Schwarz, Lifting smooth homotopies of orbit spaces, Inst. Hautes Études Sci. Publ. Math. 51 (1980), 37-135. MR 573821 (81h:57024)
  • [5] A. Weinstein, Lectures on symplectic manifolds, CBMS Regional Conf. Ser. in Math., vol. 29, Conf. Board Math. Sci., Washington, D.C., 1977 p. 8. MR 0464312 (57:4244)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S15, 55R91, 57R15, 58F05

Retrieve articles in all journals with MSC: 57S15, 55R91, 57R15, 58F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1218116-6
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society